# SDR ALGA201910150032

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N692BG
- Make and model: Skrsky S92A
- Aircraft serial: 920093
- Aircraft time: 8,237 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 750HR INSP 3 CRACKS WERE NOTED IN AFT CABIN BULKHEAD AREA. THE AREA IS BEING EVALUATED BY MAINT PERS. AND ASSISTANCE FROM MANUFACTURER FIELD REP HAS BEEN REQUESTED.
